Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Delay in periods, faint red traces on wiping, yellow discharge, negative pregnancy test, had taken disprin. Could that be causing delay?

My periods are always on time to the point where i can predict them. This month they have been delayed by 7 days now. The symptoms are there. Like faint red traces in tissues wipes and yellow discharge . But no bleeding . I have taken a pregnancy test but it came negative.The only thing that i have done different is i took a disprin. Is it possible for he disprin to have delayed my periods ?
Asked On : Tue, 23 Oct 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Jan 2016
Dear Madam,

Disprin, which is an Aspirin preparation is not known to cause any irregularity in the menses. Do you remember taking any hormonal preparation or any birth control pill during the cycle. They can delay menses.

Though, occasional delay in menses can happen, it is indeed surprising why your periods are delayed when otherwise they are absolutely regular. I feel you should wait for 3 days more and repeat pregnancy test on urine. This test requires almost 8-10 days after missed period to be conclusive, otherwise false negative results are known. Even after 10 days of missed period still if the pregnancy test is negative, you may get ultrasonography done to confirm the diagnosis. Beta hCG test is very specific and sensitive for diagnosis of pregnancy. This test gives reliable results even within 2-3 days of missed period. You may try that also.

If all these tests confirm that you are not pregnant, you may take tablet Primolute N with yours Gynaecologist's advice for 5 days and discontinue. Within 4-7 days after discontinuing the tablets, you should get withdrawal bleeding.

Since this is your first experience of delayed period, you need not be much concerned about it. However, keep a watch on the regularity of the menses. If you get such repeated episodes, you may have certain conditions like PCOS, Thyroid dysfunction, etc. for which you will have to report to your Gynaecologist, get investigated and treated.

I hope this gives you required guidance.
Answered: Sun, 18 Oct 2015
I find this answer helpful
Orthopaedic Surgeon Dr. Mahaveer Patil 's  Response
Hope this message finds u in good health.
I have gone through ur msg and understand your concern.

it may be due to some sort of hormonal imbalances or variations in the body,though there may be other reasons as well

Nothing to worry about, You should eventually get back to normal.

Take multi vitamin and calcium supplements
Do consult a gynecologist if symptoms worsen

Get back to me for any FOLLOW UP QUERIES anytime.

Regards,Dr Mahaveer Patil...(MBBS,MS,Mch)
Answered: Sat, 6 Aug 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor